MathSciNet Relay Station
MathSciNet bibliographic data
MR2375108 (2008j:35102) 35K57
Nadin, Grégoire Reaction-diffusion equations in space-time periodic media. C. R. Math. Acad. Sci. Paris 345 (2007), no. 9, 489–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement